Title: Using Fourier-Legendre expansions to derive series for 1/π and 1/π²
Authors: Levrie, Paul # ×
Issue Date: Jun-2010
Publisher: Kluwer Academic Publishers
Series Title: The Ramanujan Journal vol:22 issue:2 pages:221-230
ISSN: 1382-4090
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science